# SDR USAA070064

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 44,763 hours, 44,763 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN, LT PYLON PANEL CUTOUT NR 5728L HAS CRACK.  INSTALLED DOUBLER & REPAIR PARTS PER T/R 54-30-07, DEFECT SIZE:  .25 INCH.
